MathSciNet Relay Station
MathSciNet bibliographic data
MR2463805 53D40 (53D12)
Cho, Cheol-Hyun Non-displaceable Lagrangian submanifolds and Floer cohomology with non-unitary line bundle. J. Geom. Phys. 58 (2008), no. 11, 1465–1476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement